MathSciNet Relay Station
MathSciNet bibliographic data
MR2574937 34B37 (34B18 34B24 47J30)
Tian, Yu; Ge, Weigao Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations. Nonlinear Anal. 72 (2010), no. 1, 277–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement